# SDR DALA2023101808573

- Difficulty date: October 12, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 10,327 hours, 4,775 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKED AT GATE WE STARTED SMELLING A HOT OIL ODOR THROUGH THE VENTS WITH APU RUNNING ONLY. C/W WORK CARD ODI. REPLACED RECIRCULATION FILTERS PER WORK CARD 0550-2003. NO ODORS/ DEFECTS NOTED. NO GO ODI PREVENTION ATA 2172 C/W. RAN APU WITH PACKS FULL HOT FOR 2 HOURS. (LP# 4578950)
